# SDR SWAA2023060144681

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT BS 951 LBL 45 WL 208.<[01] SRM 53-70-51-1A-1 IS APPLICABLE ALLOWABLE DAMAGE.;[02] REMOVED CORROSION ON FLOOR SUPPORT STA 951; LBL 45; WL 208 PER SRM 51-10-02-0G-0. AREA BLENDED IS 1.2' BY .900'.;[03] VERIFIED CORRECTIVE ACTIONS 1 AND 2.;[04] COMPLETED STEP 1.;[05] MAX MATERIAL REMOVED WAS .010' FROM .093'. OUT OF LIMITS PER SRM 53-70-51-1A-1;[06] VERIFIED CORRECTIVE ACTION 5.;[07] REMOVED FLOOR SUPPORT FROM BS 947 TO 967 LBL 45 WL 208 PER SRM 51-40-02-0G-0. RECEIVED FROM TOOL ROOM NEW SUPPORT P/N: 140A9872U7 LOT: 1527159-1. LOCATED AND DRILLED NEW SUPPORT PER SRM 51-40-05-0G-0 AND DWG 140A9870 AND DWG 147A5300. REQUEST OK TO INSTALL.;[08] CERTIFIED ACTION 7;[09] VERIFIED CORRECTIVE ACTION 7; OK TO INSTALL;[10] INSTALLED NEW FLOOR SUPPORT FROM BS947 TO BS967 LBL 45 WL 208 PER SRM 51-40-02-0G-0 AND DWG 140A9870 AND DWG 147A5300. USED TORQUE WRENCH ID: ATS2686 DUE: 11/2023.;[11] CERTIFIED INSTALLATION OF FLOOR SUPPORT AT BS947-BS967 LBL45 WL208;[12] JOB COMPLETED.;[13] CERTIFIED ACTION 12;[14] VERIFIED CORRECTIVE ACTION 10;[15] VERIFIED CORRECTIVE ACTION 12 AND MEASUREMENT TABLE
